# SDR DXTA200803176

- Difficulty date: July 14, 2008
- Submitted: May 11, 2009
- Operation: Air carrier
- Aircraft: N385QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800115
- Aircraft time: 1,420 hours, 924 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LOUD NOISE FROM NOSE WAS HEARD DURING GEAR RETRACTION. NOISE (THUMP) WAS FOLLOWED WITH RED GEAR UNLOCK LIGHT REMAINING ILLUMINATED. GEAR EXTENDED WITH 3 GREEN AND UNLOCK LIGHT EXTINGUISHED.  JACKED ACFT AND INSPECTED NLG AND NLG WHEELWELL DUE TO RECENT NLG SERVICING, MX, AND REPEAT WRITE-UP. NO DAMAGE NOTED TO NLG STRUT OR IN NLG WHEEL WELL. CHECK AND RESERVICE NLG STRUT PRESSURES. LOWER CHAMBER PRESS 90 PSI; UPPER CHAMBER WAS 260 PSI. COMPLIED WITH COMPLETE NG STRUT SERVICING, HYD FLUID AND NITROGEN, IAW MM CH 32-20-00, TASK 32-20-00 600. DOWNJACKED ACFT STRUT EXTENSION WITHIN LIMITS IAW MM 32-00-00.  SET UPPER CHAMBER PRESS TO 280 PSI. SET LOWER CHAMBER PRESS TO 40 PSI.
